# SDR QXEA200700497

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,597 hours, 13,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1182
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 483 hours, 455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - ON FLIGHT 2389, FLAP DRIVE CAUTION LIGHT AFTER FLAP RETRACTION.  MAINTENANCE REMOVED AND REPLACED FLAP POWER UNIT.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
